Can Hormonal Therapy for Breast Cancer Cause Cataracts?

Question:Can hormonal therapy for breast cancer cause cataracts?

Answer: As women age, they're more likely to develop a cataract, that is, a clouding of the lens in the eye. Tamoxifen is a highly effective hormonal treatment for breast cancer, and for women taking tamoxifen, there is a small increased risk of cataracts. The treatment for these cataracts is the same as for normal age-related cataracts, which are far more common. The other hormonal treatments for breast cancer have not been shown to increase the risk of cataracts or other eye toxicities.

Next: Can hormonal therapy for breast cancer cause mood changes?

null

Previous: Can hormonal therapy for breast cancer cause me to gain weight?
-- This embed didnt make it to copy for story id = 3656480. -- This embed didnt make it to copy for story id = 3656480. -- This embed didnt make it to copy for story id = 3656480.
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...